# SDR DALA2024092309314

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH CUSP WEB (LOWER SURFACES) STA 718 X=44 AT PAX CABIN. SUMMARY OF NRC 00509: LH CUSP WEB (LOWER SURFACES) STA 718 X=44 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. (LP #0568424)
